# SDR UIEA2016020500061

- Difficulty date: February 5, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 68,985 hours, 11,299 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK, MD SEAT TRACK CORROSION, STATION 865, LBL 11.33.  ACCOMPLISHED EI NR T 2016A53B-B2 REV 2.  JOB ACCOMPLISHED & COND CHECKED NORMAL.
